# SDR AALA201707079023

- Difficulty date: July 6, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 16,138 hours, 6,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FLASHLIGHT UNDER FLIGHT ATTENDANT JUMPSEAT AT FORWARD ENTRY DOOR APPEARS INOP. NO FLASHING RED LIGHT.  REMOVED AND REPLACED FLASHLIGHT AND TAMPERSHIELD AT FWD. ENTRY DOOR UNDER FLIGHT ATTENDANT JUMPSEAT AS PER AMM 25-64-00.
